# SDR AALA20090619TUL01

- Difficulty date: June 17, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- Aircraft time: 57,449 hours, 19,707 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Corroded
- Location: Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 SLAT STATION 737 HAS CORRODED AREA AT TOP.  REMOVED CORROSION AND INSTALLED DOUBLER PER SRM 57-43-01-2R.
